On the estimation of the period length of a quadratic irrationality
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1975), pp. 19-24
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1975_9_a3,
author = {L. V. Danilov and G. V. Danilov},
title = {On the estimation of the period length of a~quadratic irrationality},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {19--24},
year = {1975},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1975_9_a3/}
}
L. V. Danilov; G. V. Danilov. On the estimation of the period length of a quadratic irrationality. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1975), pp. 19-24. http://geodesic.mathdoc.fr/item/IVM_1975_9_a3/